# SDR SIMA200931701

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 14,619 hours, 13,125 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009410
- Condition: Worn
- Location: Aileron
- Part time: 14,619 hours, 13,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE RIGHT AILERON POWER CONTROL ACTUATOR FITTING LUG HAS WORN HAT BUSHING BORES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AILERON POWER CONTROL ACTUATOR FITTING WITH A NEW FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
